# SDR REXA2020070600578

- Difficulty date: May 26, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 30,084 hours, 20,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT BULB BURN.  REMOVED AND INSTALLED FLOOR LEVEL EMERGENCY LIGHT BULB IAW AMM 33-51-11 OPS CHECK GOOD.
